# SDR CA030107012

- Difficulty date: December 6, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,730 hours
- Engine: Lyc O235L2C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT HORIZONTAL STAB RIB WAS FOUND CRACKED.
